# SDR YENA2021030800157

- Difficulty date: February 28, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 2314
- Aircraft time: 62,890 hours, 22,648 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1793, JFK-SJO. FA #3 AND 1 SMELT STRONG ODOR OF DIRTY SOCK SMELL IN THE AFT CABIN. #3 VOMITED WITH HEADACHE. I WAS TOLD OF THIS AFTER LANDING THROUGH 10000 AND #2 SMELT IT. ( APU BLEED AIR SUPPLY SYSTEM ); COMPLIED WITH INFORMATION NOTICE 2017-T015F SECTION A. AIRCRAFT OK FOR SERVICE. OBSERVED APU BLEED FOR TWO HOURS NO ODOR IN CABIN. MDDR CLEARED. MX 4 UPDATED. PLACARD REMOVED
